# SDR UPS07851240

- Difficulty date: December 3, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 80,171 hours, 26,958 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP BRACKET CRACKED AT 3 BOLT HOLES L/WING FRONT SPAR UPPER INBD CORNER STA 680.  REMOVED, FABRICATED, AND INSTALLED REPAIR BRACKET AT L/WING FRONT SPAR STA 680 IAW SRM 51-1-21, AND DWG 5615800.
